Advertisement

Communications in Mathematical Physics

, Volume 200, Issue 2, pp 297–324 | Cite as

Integrable Structure of Conformal Field Theory III. The Yang–Baxter Relation

  • Vladimir V. Bazhanov
  • Sergei L. Lukyanov
  • Alexander B. Zamolodchikov

Abstract:

In this paper we fill some gaps in the arguments of our previous papers [1,2]. In particular, we give a proof that the L operators of Conformal Field Theory indeed satisfy the defining relations of the Yang–Baxter algebra. Among other results we present a derivation of the functional relations satisfied by T and Q operators and a proof of the basic analyticity assumptions for these operators used in [1,2].

Keywords

Field Theory Functional Relation Basic Analyticity Conformal Field Theory Integrable Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Vladimir V. Bazhanov
    • 1
  • Sergei L. Lukyanov
    • 2
  • Alexander B. Zamolodchikov
    • 2
  1. 1.Department of Theoretical Physics and Center of Mathematics and its Applications, IAS, Australian National University, Canberra, ACT 0200, AustraliaAU
  2. 2.Department of Physics and Astronomy, Rutgers University, Piscataway, NJ 08855-049, USAUS

Personalised recommendations